# SDR ASAA2025082760960

- Difficulty date: August 27, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Part serial: SAIC1416
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT IB SIDE OF RIB 6 STA 129.50 8 IN FROM LE. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11 REP 11 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES.
